# SDR AWXA9800075

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N640AW
- Make and model: Airbus A320-231
- Aircraft serial: 448
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floor Track
- Part number: A5NA2223
- Condition: Corroded
- Location: Bs 808
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-3 INSPECTION, REPLACED NR 2 AND NR 3 FLOOR TRACK STN 808 FR 20 DUE TO CORROSION BEYOND SRM LIMITS.  SPLICED IN FLOOR TRACK PER SRM 53-00-15, PAGE 201.
